# SDR SWIA200819344

- Difficulty date: March 11, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 18,830 hours, 25,056 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2193
- Condition: No Test
- Location: Cargo Bay
- Part time: 1,905 hours, 2,486 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5416 - BAGGAGE FIRE DETECTION DOES NOT TEST CORRECTLY.  REPLACED FORWARD SMOKE DETECTOR IN CARGO BAY.  OPS CHECK GOOD.
